# SDR MWEA96438

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD CARGO DOOR DOUBLER CRACKED AROUND THE AFT LOCKING CAM ON INSIDE STRUCTURE OF DOOR.  INSTALLED REPAIR IAW SRM 52-30-0, FIG. 1.
